# SDR DALA2017020300933

- Difficulty date: February 2, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 113,649 hours, 14,107 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD AILERON TOP SKIN FOUND TWO DELAMINATION. ONE DELAMINATION APPROX 2X9 INCH FROM T/E 12 INCH AND FROM OTBD 30 INCH. THE OTHER DELAMINATION APPROX 2X3 INCH FROM L/E 13 INCH AND FROM INBD 23 INCH. REPAIRED THE DELAMINATION AREA ON THE TOP SKIN OF LT WING I/B AILERON. LOCATION: ONE IS FROM T/E 12 INCH AND FROM OTBD 30 INCH. THE OTHER IS FROM L/E 13 INCH AND FROM INBD 23 INCH IAW B747-400 SRM 51-70-07 PARA. 5. A(1) FIG. 5 REV. 98. JOB COMPLETED. (2875149)
